# SDR CALA2025102810646

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION @ AFT WET AREA FLOOR SUPPORT WEB ATTACHED ANGLE RBL 33  STA 992.8 (REF AAR NR 99970715) INSTALLED NEW FLOOR SUPPORT ATTACH ANGLE AT STA 922.8 TO STA 1016 RBL 33 AS PERF B737-800 SRM 51-40-02-0G-0 AND DWG# 147A5700.   REMOVED AND INSTALLED NEW FLOOR SUPPORT ATTACH ANGLE AT STA 922.8 TO STA 1016 RBL 33 AS PERF B737-800 SRM 51-40-02-0G-0 AND DWG# 147A5700 WORK REMOVED AND INSTALLED NEW FLOOR SUPPORT ATTACH ANGLE AT STA 922.8 TO STA 1016 RBL 33 AS PERF SRM 51-40-02-0G-0 AND DWG# 147A5700.
